# SDR IXXA05SMN68S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, UAL DRAIN DOUBLER ON FWD LOWER FUSELAGE, STA FS 224.000, L-35.75R REPAIR MUST BE UPGRADED.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05258 DATE 06-24-05, SEMAN DWG ED 3994 DATE 06-22-05, EO SEMAN NR 2005832 DATE 06-24-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.080”) + (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW SEMAN ED 3994 AND DC-8 SRM 51-1-4 PAGE 1. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED PRC  SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 3994, DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE
